Finite Hyperbolic planes (10/14/2001)

prepared by:

Joseph Malkevitch
Department of Mathematics
York College (CUNY)
Jamaica, NY 11451-0001

Email: (for additions, suggestions, and corrections)

Crowe, D.W., The trigonometry of GF(2^2n) and finite hyperbolic planes, Mathematika 11 (1964) 83-88.

Crowe, D.W., The construction of finite regular hyperbolic planes from inversive planes of even order, Coll. Math. 13 (1965) 247-250.

Crowe, D.W., The projective and inversive models for finite hyperbolic planes, Mich. Math. J., 13 (1966) 251-255.

Also related:

Crowe, D.W., Regular polygons over GF(3^2), Amer. Math. Monthly 68 (1961) 762-765.

Back to list of bibliographies